Can Eliqus Cause High Blood Pressure And High Blood Sugar?

5 Replies Updated



Conversation Starter

Daniela Says:


My mom started takin Eliquis 2X2.5 mg a few weeks ago. From about a week ago she got a problem with her blod pressure and blood sugar ad she feels very tired sometimes. I'm just wondreing if these problems with very high BP and Blood sugar are related with taking the new for her Eliquis and Betaloc ZOK she starded because of Atrial Fibillation she has now.
I'm very nervous about her condition now. Please help wit advice!



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Daniela! How is your mom doing?

Yes, as reported by the FDA, Eliquis has been known to cause such issues as side effects, in some people that take it. Other side effects may possibly include nausea, dizziness, headache, increased risk of bleeding and easy bruising.

It can even cause or worsen A-fib, which you said she has, now.

She should have these issues checked out, it may not be the right medication of her to take.

Has there been any change?

REPLYSHAREREPORT
Was this helpful?      0  
2
Dani Says:
via mobile

Hi, my mom condition is very complicated because she is with type 2 diabetes, hypertension and hyperlipidemia. There're were good controled before we found out she has AF. The doctor added betablocker( Betaloc) and Eliquis 2x2,5mg, because my mom is 74 yrs old and she is about 55kg. About two weeks since she started Eliquis her BP got high, and her blood sugar also got very high. She told me that she feels very tired during the day, not all the time, but when she try to walk out she feels so weak. Last night I told her to cut the Eliquis 2,5 mg on half and to take 1/2 in the morning and the other at the evening( I don't know if this is right!!!). Today the doctor corrected the Metfogamma because of her very high Blood sugar. She said that she feels a little bit better. I'm very confused because all of doctors I asked about if can be a medication's interaction said "No", but I think could be something like that. :(

REPLYSHAREREPORT
Was this helpful?      0  
3
Dani Says:
via mobile

Hi, Thank you for your response!My mom's condition is very complicated because she is with type 2 diabetes, hypertension and hyperlipidemia. There're were good controled before we found out she has AF. The doctor added betablocker( Betaloc) and Eliquis 2x2,5mg, because my mom is 74 yrs old and she is about 55kg. About two weeks since she started Eliquis her BP got high, and her blood sugar also got very high. She told me that she feels very tired during the day, not all the time, but when she try to walk out she feels so weak. Last night I told her to cut the Eliquis 2,5 mg on half and to take 1/2 in the morning and the other at the evening( I don't know if this is right!!!). Today the doctor corrected the Metfogamma because of her very high Blood sugar. She said that she feels a little bit better. I'm very confused because all of doctors I asked about if can be a medication's interaction said "No", but I think could be something like that. :(

REPLYSHAREREPORT
Was this helpful?      0  
4
Dani Says:
via mobile

I more confused then ever. My mom is with diabetes and hypertension but both were well controled. After she started Eliquis she got all of these simptoms. Now BP is OK, cross fingers, but her Blood sugar varies. On the top of everything she feels very tired when she's walking outside. Also she has numbness in her legs. I don't know if it's neuropathy because of diabetes, or something else. She had some blood work, but there is not anything that can explain her symptoms. All the doctors said that Eliquis couldn't cause all of these. But I'm really afraid if this bad condition of my mom is result of using Eliquis, or result of bad medication's interaction.?!!!!

REPLYSHAREREPORT
Was this helpful?      0  
5
Louise Says:

My mom who is 94 has A-fib as well she Now, taking Eliquis, and they say it could make it worse! This troubles me because she had congestive heart failure in Dec. 2015 and this medicine was added to her list of meds. Besides her sleeping have the time now I have to be concerned with the A-fib. Should I contact her cardiologist to see if he will decrease this medication? I'm just asking for some input. The cardiologist doesn't see these side effect as a problem. she takes 6 other meds too. For a women that was very active, she is dwindling to nothing.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

can sulfameth/tmp ds cause low blood pressure and low body temp,chills and night sweats
my husband had a itchy skin bumps all over his body he tried cortizone creams they didn't work so the dr. put him on... 1 reply
cannabis and high blood pressure
i have smoked cannabis for close to 10 years. I have reciently stopped and have suddenly started having high blood press...
what would cause high blood pressure to come on quicker
What would cause high blood pressure to come on just in the last two months? Nothing has changed in my diet, everything ... 2 replies
Control of Blood Pressures and Sugar
My Sugar Level is 198 on fasting and knee joints are paining too much even Blood Pressures are 90/140.all fingers gettin... 1 reply
Can High Blood Pressure Medicine Of 20mg Be Stopped After 8 Months
8 months before i had a blood pressure of 148/110 and doctor prescriped olmin 20. I have taken regularly and bp is norma... 2 replies
High blood pressure and tension headache
Hi, I’ve been on prednisone dose pack 6 day/4mg. I’m on day 5 and have one pill to take tonight and one tomo... 2 replies
high blood pressure and fast heart rate
Taking tritace 1.25 and cardiloc 1.25 for high blood pressure and fast heart rate . My left leg keeps swelling up and I ... 1 reply
High Blood Pressure And Hyperthryoids
i have High Blood Pressure And Hyperthryoid, my doctor prescribed half ciplar - 40 (ciplar - 20) for twice a day for bot... 1 reply
High Blood Pressure And Hyperthryoids ciplar - 20mg
i have both High Blood Pressure And Hyperthryoid my doctor prescribed half ciplar 40 twice a day (ciplar 20 mg) for both...
high blood pressure meds and chantix
My dr just started me on chantix and high blood pressure meds started the high blood pressure medsimmediately and starte... 13 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA